Sur un théorème de Dulac
Annales de l'Institut Fourier, Volume 44 (1994) no. 5, p. 1397-1433

We shall consider holomorphic vector fields of ( n ,0) with a non zero diagonal linear part and which eigenvalues λ i satisfy to some resonnance’s relations all generated by one relation (r,λ)=0 for a non zero vector r n . We shall show that such vector fields can be transformed, by a local holomorphic diffeomorphism near 0 n , into a preliminary normal forms while exhibiting invariant varieties, if an hypothesis of diophantine small divisors is made. Our results generalize, to any dimension, those done by H. Dulac in dimension 2.

Nous considérons les champs de vecteurs analytiques de ( n ,0) de partie linéaire diagonale non nulle et dont les valeurs propres λ i vérifient des relations de résonances toutes engendrées par une seule relation (r,λ)=0 pour un certain vecteur r n non nul. Nous montrons que, dans un système de coordonnées locales holomorphes au voisinages de 0 n , de tels champs de vecteurs se “mettent" sous une forme normale partielle, tout en exhibant des variétés invariantes, si l’on fait une hypothèse de petits diviseurs diophantiens. Nos résultats généralisent, à une dimension quelconque, ceux en dimension 2 de H. Dulac.

@article{AIF_1994__44_5_1397_0,
     author = {Stolovitch, Laurent},
     title = {Sur un th\'eor\`eme de Dulac},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {44},
     number = {5},
     year = {1994},
     pages = {1397-1433},
     doi = {10.5802/aif.1439},
     zbl = {0820.34023},
     mrnumber = {96a:34021},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1994__44_5_1397_0}
}
Stolovitch, Laurent. Sur un théorème de Dulac. Annales de l'Institut Fourier, Volume 44 (1994) no. 5, pp. 1397-1433. doi : 10.5802/aif.1439. http://www.numdam.org/item/AIF_1994__44_5_1397_0/

[AA88] V. Arnold et D.V. Anosov, Encyclopaedia of Mathematical Sciences : Dynamical Systems I, Springer-Verlag, 1988.

[Arn80] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, 1980. | MR 83a:34003 | Zbl 0956.34501

[Bru72] A.D. Bruno, The analytical form of differential equations, Trans. Mosc. Math. Soc., 25 (1971), 131-288 ; 26 (1972), 199-239. | Zbl 0272.34018

[Bru89] A.D. Bruno, Local methods in nonlinear differential equations, Springer Series in Soviet Mathematics, Springer Verlag, 1989. | Zbl 0674.34002

[CKP78] H. Camacho, N.H. Kuiper et J. Palis, The Topology of Holomorphic Flows with Singularity, I.H.E.S., 48 (1978), 5-38. | Numdam | MR 80j:58045 | Zbl 0411.58018

[CS] C. Camacho et P. Sad, Pontos singulares de equaçoes diferencais analiticas, 16 Coloquio Brasileiro de Matematica.

[DDS94] J. Della Dora et L. Stolovitch, Normal Forms of Differential Systems, 1994, Ed. E. Tournier, London Mathematical Society Lecture Note Series 193, p 143-184. | MR 95h:34056 | Zbl 0802.34039

[Dul04] H. Dulac, Recherches sur les points singuliers des équations différentielles, J. Ecole Polytechnique, 2,9 (1904), 1-125. | JFM 35.0331.02

[Dul23] H. Dulac, Sur les cycles limites, Bull. Soc Math. France, 51 (1923), 45-188. | JFM 49.0304.01 | Numdam

[Eca92] J. Écalle, Singularités non abordables par la géométrie, Ann. Inst. Fourier, Grenoble, 42, 1-2 (1992), 73-164. | Numdam | MR 93f:58214 | Zbl 0940.32013

[Eli90] L.H. Eliasson, Generalisation of an estimate of small divisors by Siegel, pages 283-299, Rabinowitz, Zehnder editors, Academic Press, analysis, et cetera edition, 1990. | MR 91k:58113 | Zbl 0703.34010

[Fra80] J.-P. Françoise, Singularités en géométrie locale isochore et applications à l'étude des champs de vecteurs, PhD thesis, Université Joseph Fourier Grenoble, France, 1980.

[IP86] Yu.S. Il'Yashenko et A.S. Pyartli, Materialization of resonances and divergence of normalizing series for polynomial differential equations, J. Soviet Math., 31 (1986), 300-313. | Zbl 0581.34013

[Mal82] B. Malgrange, Travaux d'Ecalle et de Martinet-Ramis sur les systèmes dynamiques, Sém. Bourbaki 1981-1982, exp. 582 (1982). | Numdam | Zbl 0526.58009

[Mar80] J. Martinet, Normalisation des champs de vecteurs holomorphes, Séminaire Bourbaki, 33 (1980-1981), 564. | Numdam | Zbl 0481.34013

[MC88] R. Moussu et D. Cerveau, Groupes d'automorphismes de (ℂ,0) et équations différentielles ydy + ... = 0, Bull. Soc. Math. France, 16 (1988), 459-488. | Numdam | MR 90m:58192 | Zbl 0696.58011

[MM80] J.-F. Mattei et R. Moussu, Intégrales premières et holonomie, Ann. Scient. Ec. Norm. Sup., 13 (1980) 469-523. | Numdam | MR 83b:58005 | Zbl 0458.32005

[MR85] J. Martinet et J.P. Ramis, Analytic Classification of Resonant Saddles and Foci, 1985, North-Holland. | MR 87h:58158 | Zbl 0596.34021

[Pos86] J. Poschel, On invariant manifolds of complex analytic mappings near fixed points, Expo. Math., 4, (1986), 97-109. | MR 88h:58098 | Zbl 0597.32011

[RM82] J.-P. Ramis et J. Martinet, Problèmes de modules pour des équations différentielles non linéaires du premier ordre, I.H.E.S, 55 (1982), 63-164. | Numdam | MR 84k:34011 | Zbl 0546.58038

[RM83] J.-P. Ramis et J. Martinet, Classification analytique des équations différentielles non linéaires résonantes du premier ordre, Ann. Sci. E.N.S., 4ème série, 16 (1983), 571-621. | Numdam | MR 86k:34034 | Zbl 0534.34011

[Sie42] C.L. Siegel, Iterations of analytic functions, Ann. Math., 43 (1942) 807-812. | Zbl 0061.14904

[Yoc88] J.-C. Yoccoz, Linéarisation des germes de difféomorphismes holomorphes de (ℂ,0), C.R. Acad. Sci. Paris, 306 (1988) 55-58. | MR 89i:58123 | Zbl 0668.58010